# SDR UPS98825613

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CARGO TRACK CORRODED BEYOND LIMITS FS 120 ABOVE L-33L LWR FWD CARGO PIT.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT TRACK IAW SRM 51-3-0.
